This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I take 100mg trazodone nightly, and get terrible night sweats 4-5 times each night, all night long. I wake up completely soaked! I took seroquel before, and hated the way It made me feel. I like the way the trazodone works, but I just can't stand the night sweats anymore. They have been going on for about a month now. I thought they might go away after my body got used to the medicine, but it is no different at all. I don’t really want to try another new medication, because I have had 2 very bad reactions to medications before. Is there anything I can do to just help the night sweats? I read somewhere that I could try some of the over the counter medications that are used for menopause. That would be fine with me, if it would eliminate the night sweats, not interfere with my other medications, and let me stay on trazodone. Is this a good solution?
If the night sweats are because of the medication, and not menopause, then those over the counter pills will not work, and depending on what is in them, may not work well with your other medications...since you are on other medications, only your doctor can give you a safe answer about what will hurt and what will help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.